Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Overdose of olimelt side effects

Premium Questions

doctor1 MD

Hi,I am 28 years old and I took 9 Avil 25 at a shot by mistake.Is there any side effect.I took it 4 hours back,I haven't faced any problem yet.Is it like I need to take more fluid to avoid any side effect.? ...

doctor1 MD

I took my levothyroxine 0.088 this a.m and fell asleep this afternon and took it again, thinking it was morning. Is that going to cause me problems?

doctor1 MD

What can be the Effect of taking 5000 mgs of cardizem 500 mgs of metropol and several hundred mgs of lisinopril I have a concern of someone

doctor1 MD

Overdose of ibugesic plus , almost half bottle to 35 year old by mistake . Any side effect?? No ailment but was having her regular periods. Extremely overworked. ...

doctor1 MD

Dr. I took 40 mg of vicodin an hour ago, I am just a little tired. I am used to take 20-35 mg twice a day. Will I survive?

Public Forum Discussions

doctor1 MD

i had an over dose of montek yesterday night. wat will be the side effects? ...

doctor1 MD

and what will be side effects of this consumption of tablets ...he had sixty of them he is not able ...hi my brother overdosed on stamlobeta tablets due to severe financial issues......i came to know ...

doctor1 MD

me know is there a chance of overdose of lactare ? Are there any side effects.... Also my 2 weeks ...

doctor1 MD

hi doctor i am 21 years old female. i hv this feelinf since 2 weeks as if my blood is moving in my feet. there is no pain or numbness . is it because of side effects of overdose biotin. should i stop ...

doctor1 MD

Hi, what happens when azipro 200 is givens overdosage for infants? My doc suggested 3.75 ml for 100 mug how ever by mistake,Got 200 mg and so gave 2ml. What wud have been the side effects had I given 3 ...

doctor1 MD

I inhaled 100 mg of mdpv and I feel horrible. I even threw up. What can I do to disapate this? Ordered on the internet and did not know normal dosage. How much of an overdose did I take? What can I ...

doctor1 MD

I accidentally took two 500mg pills of amoxicillin within two hours of eachother, when I m supposed to take 3 pills spaced out over the whole day. Is that something I should worry about? I m 21, 5 10 , 150lbs, and was prescribed the amoxicillin...

doctor1 MD

hello doc i took the 3 althea pills in the 3rd day because i missed to take my pills in 2 nights.is that okay for my body?do i get overdose?in the details of the package of the althea pills in when you missed ...

doctor1 MD

hi, I have been prescribed Dihydrocodeine and paracetamol and told to take 2 0f each up to times per day. Due to circumstances I have not taken any today and as I was about to go to bed took a dose as directed. About 20minutes later distracted by...

doctor1 MD

hai sir, if glycomet gp 1 tablet taken in excess wat could be the effect?

Mobile Questions and Answers

doctor1 MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.

doctor1 MD

No it is not advisable. They have their own side effects.

doctor1 MD

Hello Welcome to HCM. No. some side effects will be there depending on person. Don't worry and take care...